# SDR USAA011089

- Difficulty date: August 14, 2001
- Submitted: September 12, 2001
- Operation: Air carrier
- Aircraft: N264AU
- Make and model: Boeing 737201
- Aircraft serial: 22961
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Skin
- Condition: Dented
- Location: Bs 309
- Part time: 47,570 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND SKIN DENTED AND GOUGED 1 INCH BY .070 INCH, BS 309 JUST BELOW BS 24R.  FABRICATED AND INSTALLED FILLERS AND REPAIR DOUBLERS PER SRM 53-30-3 FIG 42.  (M)
